MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM SPRING PLATE/3 HOLES; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM SPRING PLATE/3 HOLES; PLATE, FIXATION, BONE
Catalog Number 02.100.303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer.Review/investigation.E3: reporter is a synthes employee.H3, h6: part: 02.100m303sp.Lot: 919p727.Part manufacture date: 04 august 2022.Manufacturing location: (b)(4).A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 3.5mm spring plate/3 holes product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot was shipped to monument and assigned as part 02.100.303s for final packaging.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) for q3 and q4 2023.A depuy synthes implant was revised and reviewed for analysis.Reason for revision: "other infection".This report is for a 3.5mm spring plate/3 holes.This report is 3 of 10 for (b)(4).

Brand Name
3.5MM SPRING PLATE/3 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES ELMIRA
35 airport road
horseheads NY
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18989135
Report Number8030965-2024-04160
Device Sequence Number19550156
Product Code HRS
UDI-Device Identifier10886982028747
UDI-Public(01)10886982028747
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061973
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.100.303
Device Lot Number919P727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown